# SDR WX0A2019051773395

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN ROW 12F MISSING.  INSTALLED EMERGENCY EXIT SIGN. OPS CHECK GOOD. A/C OK FOR SERVICE."
